# SDR DXTA2008120203384

- Difficulty date: December 2, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 8,312 hours, 7,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG INDICATOR LIGHT INOP. FOUND BULB IN INDICATOR TO BE BURNED OUT. REPLACED BULBS IN INDICATOR AS REQUIRED.
